Paolo Gidoni
Paolo Gidoni
Researcher, Czech Academy of Sciences, Institute of Information Theory and Automation
Verified email at utia.cas.cz - Homepage
Title
Cited by
Cited by
Year
Crawling on directional surfaces
P Gidoni, G Noselli, A DeSimone
International Journal of Non-Linear Mechanics 61, 65-73, 2014
322014
Liquid crystal elastomer strips as soft crawlers
A DeSimone, P Gidoni, G Noselli
Journal of the Mechanics and Physics of Solids 84, 254-272, 2015
312015
Periodic perturbations of Hamiltonian systems
A Fonda, M Garrione, P Gidoni
Advances in Nonlinear Analysis 5 (4), 367-382, 2016
272016
Generalizing the Poincaré–Miranda theorem: the avoiding cones condition
A Fonda, P Gidoni
Annali di Matematica Pura ed Applicata (1923-) 195 (4), 1347-1371, 2016
202016
Stasis domains and slip surfaces in the locomotion of a bio-inspired two-segment crawler
P Gidoni, A DeSimone
Meccanica 52 (3), 587-601, 2017
142017
On the genesis of directional friction through bristle-like mediating elements
P Gidoni, A DeSimone
ESAIM: Control, Optimisation and Calculus of Variations 23 (3), 1023-1046, 2017
102017
An avoiding cones condition for the Poincaré–Birkhoff Theorem
A Fonda, P Gidoni
Journal of Differential Equations 262 (2), 1064-1084, 2017
72017
Rate-independent soft crawlers
P Gidoni
The Quarterly Journal of Mechanics and Applied Mathematics 71 (4), 369-409, 2018
62018
A vanishing inertia analysis for finite dimensional rate-independent systems with nonautonomous dissipation, and an application to soft crawlers
P Gidoni, F Riva
arXiv preprint arXiv:2007.09069, 2020
42020
A permanence theorem for local dynamical systems
A Fonda, P Gidoni
Nonlinear Analysis: Theory, Methods & Applications 121, 73-81, 2015
32015
On the optimal control of rate-independent soft crawlers
G Colombo, P Gidoni
Journal de Mathématiques Pures et Appliquées 146, 127-157, 2021
22021
Coupling linearity and twist: an extension of the Poincaré–Birkhoff Theorem for Hamiltonian systems
A Fonda, P Gidoni
Nonlinear Differential Equations and Applications NoDEA 27 (6), 1-26, 2020
22020
Multiplicity of clines for systems of indefinite differential equations arising from a multilocus population genetics model
G Feltrin, P Gidoni
Nonlinear Analysis: Real World Applications 54, 103108, 2020
22020
Lower bound on the number of periodic solutions for asymptotically linear planar Hamiltonian systems
P Gidoni, A Margheri
arXiv preprint arXiv:1805.11041, 2018
12018
Stabilization of periodic sweeping processes and asymptotic average velocity for soft locomotors with dry friction
G Colombo, P Gidoni, E Vilches
arXiv preprint arXiv:2103.03338, 2021
2021
Existence and regularity of solutions for an evolution model of perfectly plastic plates
P Gidoni, GB Maggiani, R Scala
arXiv preprint arXiv:1804.01899, 2018
2018
Two explorations in Dynamical Systems and Mechanics: avoiding cones conditions and higher dimensional twist. Directional friction in bio-inspired locomotion
P Gidoni
SISSA, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–17